A 30-year-old member asked:
I have never felt nauseated with low blood sugar, but now i do. what could be wrong?
1 doctor answer • 1 doctor weighed in
Endocrinology 43 years experience
Depends: If you have diabetes and your low sugar is secondary to too much insulin, nausea when you develop hypoglycemia s not uncommon. If you don't have diabetes and aren't receiving insulin, hypoglycemia doesn't occur except in rare circumstances: end stage cancer, severe liver or kidney disease, prior stomach or intestine surgery, etc. Symptoms may occur as glucose return to normal from higher levels.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated May 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.